Skip to content
My WebMD Sign In, Sign Up
Hives gone, but now there is sever pain in my wrists, fingers, and toes
avatar
toridavis1 posted:
I was prescribed Amoxicillin for my sinus infection, and I broke out in hives. The hives were so bad I had to get a steroid shot. Now, they're gone but I have severe pain in my wrists, fingers, and toes. It's only some fingers and toes at a time though, and it switches hands and feet. Sometimes it's the left foot and sometimes it's the right, same with my hands. Is this serious? Should I be worried? Ibuprofen hasn't helped with the pain a bit.
Reply
 
avatar
toridavis1 responded:
by the way, i am only 17 years old and this was my first allergic reaction to anything
 
avatar
Chris_WebMD_Staff responded:
Hiya and welcome,

Please call your doctor and share you concerns and symptoms. It very well could be the Amoxicillin, but call the doc to be sure.

Here is some information I found for you. I hope you feel better soon.
Penicillian Allergy


Helpful Tips

regain you taste and smell
I lost my sense of taste and smell 4 years ago and have had multiple operations as well as daily flushed my nose with Pulmacort . My doctor ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center